# SDR 2004FA0000785

- Difficulty date: August 27, 2004
- Submitted: October 6, 2004
- Operation: General aviation
- Aircraft: N218H
- Make and model: Cessna R172K
- Aircraft serial: R1722840
- Engine: Cont IO360*
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: C299506B0104
- Condition: Frozen
- Location: Propeller
- Part time: 1 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEW PROP CONTROL INSTALLED IAW SRM, CONTROL OPERATED FINE, AIRCRAFT WAS FLOWN ONCE AFTER COOL DOWN.  PROP CONTROL WAS FROZEN, WAS ABLE TO BREAK FREE, INSTALLATION AND RIGGING CHECKED, PROP GOVERNOR CHECKED, AIRCRAFT FLOWN AGAIN, PROP CONTROL FROZEN AGAIN AFTER COOL DOWN, WAS ABLE TO BREAK  CONTROL FREE, INSTALLED SECOND NEW CONTROL FROM MFG, THE SAME ABOVE OCCURRED WITH THE SECOND NEW CONTROL.  CONTROL SENT TO MFG FOR INSPECTION, CUSTOM CONTROL WAS PURCHASED, FIELD APPROVAL IN PROGRESS.
